# SDR CHQA200900187

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 19,297 hours, 15,979 cycles
- Engine: Ge CF343B1
- Engine time: 19,226 hours, 15,876 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 60010300639
- Condition: Missing
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM SDF, THE CREW RECEIVED A CONFIG SPOILER WARNING MESSAGE.  THE TAKEOFF WAS ABORTED BEFORE 80 KIAS AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE SPOILER SYSTEM AND FOUND 2 BUSHINGS MISSING.  THE BUSHINGS WERE REPLACED AND THE SYSTEM CHECKED SATISFACTORY.  THE AIRCRAFT WAS RELEASED AND THERE HAVE BEEN NO FURTHER ISSUES SINCE.
